# SDR 07FDEA01850

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Angle
- Part number: 6521658Y29
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LWR TE PANEL BELOW NR 3 SPOILER PANEL, INBD SET OF ATTACH ANGLES FOR PANEL SUPPORT ROD OTBD ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE REFERENCING SRM 51-30-2.
